# SDR 2007UALA01357

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 39,824 hours, 6,075 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED SLIGHT SMOKE OR ELECTRICAL ODOR IN CABIN ORIGINATING FROM BUSINESS CLASS.   REPLACED RIGHT HAND RECIRCULATION FAN PER MM 21-25-07, ALL OPS GOOD,TEST PASS PER MAT OF RECIRC FAN SYS.
